# SDR FDEA202507301343

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 84,531 hours, 34,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: P78749001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 OVERHEAD EMERGENCY EXIT SIGN BARELY LIT.  REMOVED AND REPLACED 9 FAULTY BULBS AT THE R1  EMERGENCY EXIT SIGN  IAW AMM 33-51-01-2.  OPS CHECK GOOD.  A/C OK FOR SERVICE.
